Derivatives on function spaces generated by the dlrichlet laplacian and the neumann laplacian in one dimension

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We investigate the relation between Besov spaces generated by the Dirichlet Laplacian and the Neumann Laplacian in one space dimension from the view point of the boundary value of functions. Derivatives on spaces with such boundary conditions are defined, and it is proved that the derivative operator is isomorphic from one to the other.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalCommunications in Mathematical Analysis
Volume21
Issue number1
Publication statusPublished - 2018 Jan 1

Keywords

  • Besov spaces
  • Derivatives
  • Dirichlet Laplacian
  • Distributions
  • Neumann Laplacian

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Derivatives on function spaces generated by the dlrichlet laplacian and the neumann laplacian in one dimension'. Together they form a unique fingerprint.

Cite this